Alert archive / Iowa / Tornado Warnings in 2009
Tornado Warning 14, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Jun 21, 2009, 7:13 PM CDT for Grundy County, Iowa. It was in force for 47 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2009, 7:13 PM CDT (00:13 UTC)
- Expired
- Jun 21, 2009, 8:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
County Grundy County, IA
The radar
The Des Moines radar (KDMX), 112 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 7:15 PM CDT | TORNADO | 2 S Wellsburg, IA | |
| Jun 21, 7:16 PM CDT | TSTM WND GST 60 | 2 N Wellsburg, IA | TREE DAMAGE WITH 4 TO 6 INCH OR GREATER DIAMETER BRANCHES SNAPPED. HIGH WINDS ALSO IN WELLSBURG AT 1918 CDT. |
| Jun 21, 7:30 PM CDT | TSTM WND DMG | 2 W Holland, IA | SPOTTER REPORTS LARGE TREES WERE UPROOTED AND HEAVY DEBRIS. |
| Jun 21, 7:31 PM CDT | TORNADO | 3 W Holland, IA | CHASER REPORTED RAIN WRAPPED TORNADO WITH HEAVY DEBRIS APPARENTLY FROM A BARN. |
| Jun 21, 7:35 PM CDT | TSTM WND DMG | Wellsburg, IA | SEVERAL TREES SPLIT. |
| Jun 21, 7:35 PM CDT | TORNADO | Dike, IA | TORNADO TOUCHDOWN IN DIKE MOVING NORTH. |
| Jun 21, 7:48 PM CDT | TORNADO | Nw Dike, IA | TORNADO TOUCHEDDOWN JUST WEST OF DIKE AND HIT A HOUSE ON THE NORTHWEST SIDE OF DIKE. LOTS OF DEBRIS WITH EXTENSIVE DAMAGE REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 3:17 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2040 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KDMX 220013 TORDMX IAC075-220100- /O.NEW.KDMX.TO.W.0014.090622T0013Z-090622T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DES MOINES IA 713 PM CDT SUN JUN 21 2009 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * TORNADO WARNING FOR... CENTRAL GRUNDY COUNTY IN CENTRAL IOWA... * UNTIL 800 PM CDT * AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 9 MILES NORTHWEST OF GRUNDY CENTER...OR 29 MILES WEST OF WATERLOO...AND MOVING EAST AT 10 MPH. * THIS TORNADIC STORM WILL BE NEAR... HOLLAND BY 745 PM CDT... GRUNDY CENTER BY 750 PM CDT... DIKE AND MORRISON BY 800 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A HAZARDOUS SITUATION. SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE OUTSIDE OR IN A CAR...SEEK SHELTER IN A REINFORCED BUILDING. && LAT...LON 4253 9262 4233 9261 4237 9301 4250 9299 TIME...MOT...LOC 0014Z 270DEG 10KT 4244 9292 $$ COGIL
4 follow-up statements
000 WWUS53 KDMX 220028 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 728 PM CDT SUN JUN 21 2009 IAC075-220100- /O.CON.KDMX.TO.W.0014.000000T0000Z-090622T0100Z/ GRUNDY IA- 728 PM CDT SUN JUN 21 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL GRUNDY COUNTY... AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR WELLSBURG...OR 26 MILES WEST OF WATERLOO...MOVING EAST AT 10 MPH. THE TORNADO WILL BE NEAR... HOLLAND BY 745 PM CDT... GRUNDY CENTER BY 750 PM CDT... DIKE AND MORRISON BY 800 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE IN A CAR OR OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. && LAT...LON 4251 9292 4253 9262 4233 9261 4237 9297 TIME...MOT...LOC 0029Z 270DEG 10KT 4242 9285 $$ COGIL
000 WWUS53 KDMX 220036 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 736 PM CDT SUN JUN 21 2009 IAC075-220100- /O.CON.KDMX.TO.W.0014.000000T0000Z-090622T0100Z/ GRUNDY IA- 736 PM CDT SUN JUN 21 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL GRUNDY COUNTY... AT 733 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED NEAR HOLLAND...OR 25 MILES WEST OF WATERLOO... MOVING EAST AT 15 MPH. THE TORNADO WILL BE NEAR... GRUNDY CENTER BY 745 PM CDT... MORRISON AND DIKE BY 800 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. && LAT...LON 4251 9292 4253 9262 4233 9261 4237 9297 TIME...MOT...LOC 0036Z 277DEG 12KT 4240 9281 $$ COGIL
000 WWUS53 KDMX 220047 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 747 PM CDT SUN JUN 21 2009 IAC075-220100- /O.CON.KDMX.TO.W.0014.000000T0000Z-090622T0100Z/ GRUNDY IA- 747 PM CDT SUN JUN 21 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL GRUNDY COUNTY... AT 746 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED NEAR MORRISON...OR 19 MILES WEST OF WATERLOO... MOVING EAST AT 15 MPH. THE TORNADO WILL BE NEAR... MORRISON BY 755 PM CDT... DIKE BY 800 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE IN A CAR OR OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. && LAT...LON 4252 9281 4253 9262 4233 9261 4236 9284 TIME...MOT...LOC 0048Z 277DEG 12KT 4239 9270 $$ COGIL
000 WWUS53 KDMX 220052 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 752 PM CDT SUN JUN 21 2009 IAC075-220101- /O.EXP.KDMX.TO.W.0014.000000T0000Z-090622T0100Z/ GRUNDY IA- 752 PM CDT SUN JUN 21 2009 ...THE TORNADO WARNING FOR CENTRAL GRUNDY COUNTY EXPIRES AT 800 PM CDT... THIS WARNING HAS BEEN REPLACED WITH A NEW TORNADO WARNING FOR EASTERN GRUNDY COUNTY AND WESTERN BLACK HAWK COUNTY UNTIL 815 PM CDT. LAT...LON 4252 9281 4253 9262 4233 9261 4236 9284 TIME...MOT...LOC 0051Z 277DEG 12KT 4239 9269 $$ COGIL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 21, 6:55 PM CDT, 18 minutes earlier.
Area forecast discussion, Jun 21, 6:55 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 655 PM CDT SUN JUN 21 2009 .SHORT TERM...TONIGHT SFC LOW OVR SERN SD WILL LIFT NEWD AS ATTENDANT WRMFNT NR A KFDS-KDSM-KBRL LINE PUSHES SLOWLY NWD. CDFNT FM THE LO IS EXPECTED TO WASH OUT OVR NGT. PRIMARY FOCI FOR TSRA DVLPMT WILL BE ALNG AND N OF THE WRMFNT AND THE APCHG CDFNT. FEEL THE WRMFNT WILL BE THE MOST ACTIVE OF THE TWO WITH BEST POTENTIAL FOR SVR WX. THE EVENT IS LKLY TO BE AN ERY EVENT RATHER THAN AN ALL NGT EVENT. AMS UNCAPPED AND TSRA FORMING OVR GREEN COUNTY AS I TYPE. THE OTR AREA OF CONCERN IS WITH POTENIAL FOR FOG LTR TNGT. PLENTY OF LO LVL MSTR ADN WITH LGT WINDS WENT WITH PTCHY OVR THE NERN 2/3RDS OF THE CWA. .LONG TERM...MONDAY THROUGH SUNDAY UPPER RIDGE BUILDING INTO THE AREA MONDAY INTO TUESDAY...WITH WAA ALOFT ALLOWING MID LEVEL TEMPS TO CREATE A DECENT CAP ACROSS THE AREA. SHORTWAVE ENERGY TO TOP THE RIDGE MONDAY THROUGH TUESDAY NIGHT...BUT WITH THERMAL RIDGE IN PLACE...EXPECT IF ANY PRECIP ACROSS THE AREA TO REMAIN ACROSS EXTREME NORTHERN IOWA. NAM/GFS BOTH INDICATING ENTIRE CWA TO BE CAPPED...BUT WITH THE NORTHERN CWA ON THE EDGE OF THE CAP STILL WANTED SOME MENTION OF POPS. MAX TEMPERATURES SHOULD CLIMB INTO THE 90S ACROSS ENTIRE CWA...BENEATH MID 20S CELSIUS H85 TEMPS. INCREASING MOISTURE ACROSS THE AREA WILL LEAD TO DEWPOINTS IN THE MID TO UPPER 70S...IF NOT APPROACHING THE LOWER 80S IN SOME SPOTS. THIS COMBINATION WILL YIELD HEAT INDICES IN THE 105 TO 107 RANGE ACROSS FAR SOUTHWEST INTO SOUTH CENTRAL IOWA. WILL HAVE TO MONITOR DEWPOINTS...AS ANY SMALL INCREASE IN DEWPOINTS WILL SEND A FEW MORE AREAS ACROSS CENTRAL IOWA TOWARD THE 105 HEAT INDEX CRITERIA FOR A HEAT ADVISORY. FOR NOW WILL JUST ISSUE THE HEAT ADVISORY FOR MONDAY AFTERNOON ACROSS THE SOUTHWESTERN CWA. SAME SCENARIO SETS UP FOR TUESDAY AFTERNOON...SO WILL LIKELY NEED A HEAT ADVISORY FOR THAT DAY AS WELL. RIDGE BREAKS DOWN SOMEWHAT INTO WEDNESDAY AND WEDNESDAY NIGHT WITH A BOUNDARY SINKING SOUTHWARD THROUGH THE CWA. CHANCES FOR THUNDERSTORMS INCREASE ACROSS THE ENTIRE CWA DURING THIS TIME PERIOD...AS SEE ENOUGH COOLING ALOFT AHEAD A WEAK UPPER TROUGH MOVING THROUGH THE DAKOTAS/CNTRL PLAINS THAT CAP SHOULD WEAKEN. THURSDAY...HIGH PRESSURE BUILD IN TO THE AREA WITH DRY CONDITIONS EXPECTED. FRIDAY SOUTHERLY FLOW RETURNS WITH A WARM FRONT PUSHING NORTHWARD AHEAD OF WAVE MOVING THROUGH THE DAKOTAS/CNTRL PLAINS. COULD SEE ANOTHER ROUND OF THUNDERSTORMS WITH THIS SYSTEM FRIDAY AFTERNOON INTO FRIDAY NIGHT...POSSIBLY LINGERING INTO SATURDAY. EC BRINGS THIS SYSTEM THROUGH SATURDAY...SO UNCERTAINTY LEADING TOWARD A SMATTERING OF SLIGHT CHANCES ACROSS THE CWA SATURDAY INTO SUNDAY. && .AVIATION...22/00Z LOW PRESSURE OVER THE HIGH PLAINS HAS AN ATTENDANT WARM FRONT LIFTING ACROSS TAF SITES LOCATED NORTH OF HIGHWAY 30. STRONG STORMS ARE EXEPCTED ALONG THIS BOUNDARY THROUGH 03Z. EXPECT MVFR CONDITIONS AND STRONG WIND GUSTS WITH THESE STORMS. THE FRONTAL BOUNDARY IS EXPECTED TO LIFT SLOWLY TO THE NORTHEAST OVERNIGHT THROUGH 18Z MONDAY. VFR COND EXPECTED AFTER THAT TIME. && .DMX WATCHES/WARNINGS/ADVISORIES...HEAT ADVISORY MONDAY AFTERNOON FOR ADAIR-ADAMS-AUDUBON-CASS-GUTHRIE-RINGGOLD-TAYLOR-UNION. && SHORT TERM/AVIATION...FAB LONG TERM...MJA
Hazardous weather outlook, Jun 21, 2:47 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 247 PM CDT SUN JUN 21 2009 IAZ004>007-015>017-023>028-033>039-048>050-221100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA- 247 PM CDT SUN JUN 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED...MAINLY BEFORE MIDNIGHT. SEVERE THUNDERSTORMS AREA POSSIBLE...ESPECIALLY ALONG AND EAST OF INTERSTATE 35. LARGE HAIL AND A FEW TORNADOES ARE THE PRIMARY THREATS WITH THESE STORMS. ALSO...ISOLATED VERY HEAVY RAINFALL AMOUNTS OF 2 TO 3 INCHES IS POSSIBLE NEAR THE LARGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SLIGHT RISK FOR SEVERE STORMS EXIST ON MONDAY THOUGH THUNDERSTORM DEVELOPMENT WILL BE CONDITIONAL BY UPPER LEVEL WARM AIR CAP BEING OVERCOME BY STRONG SURFACE HEATING. IF STORMS DEVELOP...THEY COULD BECOME SEVERE QUICKLY. ANOTHER SLIGHT RISK FOR SEVERE WEATHER EXISTS MONDAY NIGHT OVER THE FAR NORTH. THE REMAINING BEST CHANCE FOR THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY NIGHT. THERE WILL ALSO BE A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT. IN ADDITION...VERY WARM AND HUMID AIR WILL OVERSPREAD THE STATE MONDAY AND TUESDAY. AFTERNOON HEAT INDICES WILL APPROACH 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH 10 PM THIS EVENING. IAZ044>047-057>062-070>075-081>086-092>097-221100- CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 247 PM CDT SUN JUN 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT WITH A FEW SEVERE STORMS POSSIBLE THROUGH THE EVENING. LARGE HAIL IS THE PRIMARY THREAT..THOUGH AN ISOLATED TORNADO IS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE BY LATE WEDNESDAY AND WEDNESDAY NIGHT. A FEW SEVERE STORMS ARE POSSIBLE WITH THIS SYSTEM. OTHER LOW CHANCES FOR THUNDERSTORMS EXIST WEDNESDAY NIGHT AND AGAIN FRIDAY NIGHT INTO SATURDAY. IN ADDITION...VERY WARM AND HUMID AIR WILL OVERSPREAD THE STATE MONDAY AND TUESDAY. AFTERNOON HEAT INDICES WILL BE IN THE 100 TO 110 DEGREE RANGE BOTH MONDAY AND TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 6 AND 10 PM TONIGHT.
In the hours before
Local storm report, Jun 21, 6:32 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
632 PM CDT SUN JUN 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 1 NNE OWASA 42.44N 93.20W
06/21/2009 HARDIN IA TRAINED SPOTTER
&&
JHLocal storm report, Jun 21, 6:42 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
642 PM CDT SUN JUN 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM TORNADO 5 NNW ELDORA 42.43N 93.12W
06/21/2009 HARDIN IA TRAINED SPOTTER
&&
JHLocal storm report, Jun 21, 6:46 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
646 PM CDT SUN JUN 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TORNADO 3 S IOWA FALLS 42.48N 93.27W
06/21/2009 HARDIN IA NWS EMPLOYEE
&&
JHLocal storm report, Jun 21, 7:03 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
703 PM CDT SUN JUN 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TORNADO 5 NNE STEAMBOAT ROCK 42.47N 93.03W
06/21/2009 HARDIN IA AMATEUR RADIO
BRIEF TOUCHDOWN JUST EAST OF CLEVES.
&&
MS JUN 09Local storm report, Jun 21, 7:09 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
709 PM CDT SUN JUN 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM FUNNEL CLOUD NNW WELLSBURG 42.44N 92.93W
06/21/2009 GRUNDY IA LAW ENFORCEMENT
&&
JHLocal storm report, Jun 21, 7:11 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
711 PM CDT SUN JUN 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TORNADO 1 ENE OWASA 42.43N 93.19W
06/21/2009 HARDIN IA TRAINED SPOTTER
SPOTTER REPORTED A BRIEF SPIN UP. TORNADO DISSIPATED NEAR
STEAMBOAT ROCK.
&&
FBOKSAThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:49 PM CDT | Tornado Warning | DMX | Black Hawk, Grundy | 26 min |
Nearby
Tornado Warnings in Iowa, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.